# SDR 98ZZZX1192

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAX - FLT 676 - AFTER GALLEY SHED ELECTRICAL SMELL, CONTINUED WITH APU RUNNING APU GENERATOR ON.  CHECKED GALLEY AREA, NO ABNORMALITIES NOTED.  PERFORMED PACK BURN OUT PROCEDURE.  ODOR DISAPPEARED.
